# SDR IPXA2025032233562

- Difficulty date: March 13, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77741
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN CENTER CARGO SUMP FLOOR AREA AT STA 1701 R LONGERON 49.  VERIFIED STEP 19 RII. OPEN
